# SDR SWAA2022042797992

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT GALLEY BY L-2 DOOR INOP / [01] CONNECTED LOOSE CONNECTOR AT LIGHT ASSY PER AMM 33-51-01-960-802. TEST NORMAL.;[02] VERIFIED STEP 1
